# SDR CALA2017022400441

- Difficulty date: February 21, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 29,723 hours, 10,152 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 58720090005
- Part serial: 896589
- Condition: Low Pressure
- Location: Right
- Part time: 29,720 hours, 10,153 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN RT ENG INFLT DUE LOW OIL PRESS. NR 2 ENGINE REPLACED PER W/C 29-7100-1-0900 AND 4900.
